Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/28670
Title: Near-optimal control problems for linear forward-backward stochastic systems
Authors: Huang, J 
Li, X 
Wang, G
Keywords: Ekeland's principle
Linear forward-backward stochastic differential equation
Near-optimal
Necessary condition
Spike variation
Sufficient condition
Issue Date: 2010
Publisher: Pergamon Press
Source: Automatica, 2010, v. 46, no. 2, p. 397-404 How to cite?
Journal: Automatica 
Abstract: Herein, we study the near-optimality of linear forward-backward stochastic control systems. As the theoretical results, some sufficient and necessary conditions of the near-optimality are established in the form of Pontryagin stochastic maximum principle. As an illustration and practical application, one ε-optimal control example is figured out and solved using our theoretical results.
URI: http://hdl.handle.net/10397/28670
ISSN: 0005-1098
DOI: 10.1016/j.automatica.2009.11.016
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

18
Last Week
0
Last month
1
Citations as of Oct 11, 2017

WEB OF SCIENCETM
Citations

12
Last Week
0
Last month
0
Citations as of Oct 15, 2017

Page view(s)

54
Last Week
3
Last month
Checked on Oct 22, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.